# SDR 2006UALA00465

- Difficulty date: March 11, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT WEDGE HAS A HOLE LOWER SIDE JUST ABOVE ACTUATOR.    NR 6 SLAT WEDGE HOLE WAS REPAIRED PER SRM 57-70-11 REPAIR NR 4.
